# SDR SWIA200819497

- Difficulty date: April 16, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 4,114 hours, 2,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR MAIN CABIN DOOR HANDLE IS BROKEN.  REPLACED EXTERIOR HANDLE ON MAIN CABIN DOOR IAW 52-11-03.  OPS CHECK GOOD.
